Alert archive / Florida / Freeze Warnings in 2011
Freeze Warning 9, NWS Jacksonville, FL
NWS Jacksonville, FL issued this freeze warning at Feb 11, 2011, 1:09 PM EST for Gilchrist County, Suwannee County, Florida. It took effect at Feb 12, 2011, 4:00 AM EST. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 11, 2011, 1:09 PM EST (18:09 UTC)
- In effect from
- Feb 12, 2011, 4:00 AM EST
- Expired
- Feb 12, 2011, 8:00 AM EST
- In force
- 4 hr
- Issued by
- NWS Jacksonville, FL
Counties Gilchrist County, FL, Suwannee County, FL
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 6.2 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 584 m above ground
- 0-6 km bulk shear
- 84 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 269 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
009 WWUS72 KJAX 111809 NPWJAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 109 PM EST FRI FEB 11 2011 FLZ020-021-121300- /O.UPG.KJAX.FZ.A.0007.110212T0900Z-110212T1300Z/ /O.NEW.KJAX.FZ.W.0009.110212T0900Z-110212T1300Z/ /O.NEW.KJAX.FZ.A.0008.110213T0900Z-110213T1400Z/ HAMILTON-SUWANNEE- INCLUDING THE CITIES OF...JASPER...LIVE OAK 109 PM EST FRI FEB 11 2011 ...FREEZE WARNING IN EFFECT FROM 4 AM TO 8 AM EST SATURDAY... ...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 8 AM EST SATURDAY. A FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. SUB-FREEZING TEMPERATURES ARE EXPECTED EARLY SATURDAY MORNING FOR AROUND 2 TO 4 HOURS. PATCHY FROST WILL BE POSSIBLE IN SHELTERED AREAS. ON SATURDAY NIGHT...SUB-FREEZING TEMPERATURES ARE EXPECTED FOR 3 TO 5 HOURS. DUE TO LIGHTER WINDS AND MORE MOISTURE...AREAS OF FROST ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR EXPECTED FOR AT LEAST 2 HOURS. APPROPRIATE ACTION SHOULD BE TAKEN TO ENSURE TENDER VEGETATION AND OUTDOOR PETS HAVE ADEQUATE PROTECTION FROM THE COLD TEMPERATURES. YOUNG CHILDREN...THE ELDERLY AND THE HOMELESS ARE ESPECIALLY VULNERABLE TO THE COLD. TAKE MEASURES TO PROTECT THEM. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE FOR AT LEAST 2 HOURS. PRECAUTIONS MAY BE REQUIRED TO PROTECT PLANTS... PETS AND THOSE SENSITIVE TO THE COLD IF A FREEZE WARNING IS ISSUED. && $$ FLZ022-035-121300- /O.NEW.KJAX.FZ.W.0009.110212T0900Z-110212T1300Z/ /O.NEW.KJAX.FZ.A.0008.110213T0900Z-110213T1400Z/ COLUMBIA-GILCHRIST- INCLUDING THE CITIES OF...LAKE CITY...TRENTON 109 PM EST FRI FEB 11 2011 ...FREEZE WARNING IN EFFECT FROM 4 AM TO 8 AM EST SATURDAY... ...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 8 AM EST SATURDAY. A FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. SUB-FREEZING TEMPERATURES ARE EXPECTED EARLY SATURDAY MORNING FOR AROUND 2 TO 4 HOURS. PATCHY FROST WILL BE POSSIBLE IN SHELTERED AREAS. ON SATURDAY NIGHT...SUB-FREEZING TEMPERATURES ARE EXPECTED FOR 3 TO 5 HOURS. DUE TO LIGHTER WINDS AND MORE MOISTURE...AREAS OF FROST ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR EXPECTED FOR AT LEAST 2 HOURS. APPROPRIATE ACTION SHOULD BE TAKEN TO ENSURE TENDER VEGETATION AND OUTDOOR PETS HAVE ADEQUATE PROTECTION FROM THE COLD TEMPERATURES. YOUNG CHILDREN...THE ELDERLY AND THE HOMELESS ARE ESPECIALLY VULNERABLE TO THE COLD. TAKE MEASURES TO PROTECT THEM. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE FOR AT LEAST 2 HOURS. PRECAUTIONS MAY BE REQUIRED TO PROTECT PLANTS... PETS AND THOSE SENSITIVE TO THE COLD IF A FREEZE WARNING IS ISSUED. && $$ FLZ023-030-121300- /O.NEW.KJAX.FZ.A.0008.110213T0900Z-110213T1400Z/ BAKER-UNION- INCLUDING THE CITIES OF...MACCLENNY...LAKE BUTLER 109 PM EST FRI FEB 11 2011 ...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. ON SATURDAY NIGHT...SUB-FREEZING TEMPERATURES ARE EXPECTED FOR 3 TO 5 HOURS. DUE TO LIGHTER WINDS AND MORE MOISTURE...AREAS OF FROST ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE FOR AT LEAST 2 HOURS. PRECAUTIONS MAY BE REQUIRED TO PROTECT PLANTS... PETS AND THOSE SENSITIVE TO THE COLD IF A FREEZE WARNING IS ISSUED. && $$ PP
2 follow-up statements
639 WWUS72 KJAX 120643 NPWJAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 143 AM EST SAT FEB 12 2011 FLZ020>022-035-122200- /O.EXT.KJAX.FZ.A.0008.110213T0600Z-110213T1400Z/ /O.CON.KJAX.FZ.W.0009.110212T0900Z-110212T1300Z/ HAMILTON-SUWANNEE-COLUMBIA-GILCHRIST- INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY...TRENTON 143 AM EST SAT FEB 12 2011 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING... ...FREEZE WATCH NOW IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... THE FREEZE WATCH IS NOW IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING. A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING. SUB-FREEZING TEMPERATURES ARE EXPECTED EARLY THIS MORNING FOR AROUND 2 TO 4 HOURS. AREAS OF FROST ARE EXPECTED. SUB-FREEZING TEMPERATURES ARE EXPECTED FOR 6 TO 8 HOURS TONIGHT WITH MINIMUM VALUES IN THE MID TO UPPER 20S. AREAS OF FROST ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR EXPECTED FOR AT LEAST 2 HOURS. APPROPRIATE ACTION SHOULD BE TAKEN TO ENSURE TENDER VEGETATION AND OUTDOOR PETS HAVE ADEQUATE PROTECTION FROM THE COLD TEMPERATURES. YOUNG CHILDREN...THE ELDERLY AND THE HOMELESS ARE ESPECIALLY VULNERABLE TO THE COLD. TAKE MEASURES TO PROTECT THEM. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE FOR AT LEAST 2 HOURS. PRECAUTIONS MAY BE REQUIRED TO PROTECT PLANTS... PETS AND THOSE SENSITIVE TO THE COLD IF A FREEZE WARNING IS ISSUED. && $$ FLZ031-036-040-122200- /O.EXB.KJAX.FZ.A.0008.110213T0600Z-110213T1400Z/ BRADFORD-ALACHUA-MARION- INCLUDING THE CITIES OF...STARKE...GAINESVILLE...OCALA 143 AM EST SAT FEB 12 2011 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING. SUB-FREEZING TEMPERATURES ARE EXPECTED FOR 5 TO 7 HOURS TONIGHT WITH MINIMUM VALUES IN THE UPPER 20S. AREAS OF FROST ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE FOR AT LEAST 2 HOURS. PRECAUTIONS MAY BE REQUIRED TO PROTECT PLANTS... PETS AND THOSE SENSITIVE TO THE COLD IF A FREEZE WARNING IS ISSUED. && $$ FLZ024-025-032-037-122200- /O.EXB.KJAX.FZ.A.0008.110213T0800Z-110213T1400Z/ NASSAU-DUVAL-CLAY-PUTNAM- INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE... GREEN COVE SPRINGS...PALATKA 143 AM EST SAT FEB 12 2011 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING. SUB-FREEZING TEMPERATURES ARE EXPECTED FOR 4 TO 6 HOURS TONIGHT WITH MINIMUMS AROUND 30 DEGREES INLAND AND WEST OF THE SAINT JOHNS RIVER. AREAS OF FROST ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE FOR AT LEAST 2 HOURS. PRECAUTIONS MAY BE REQUIRED TO PROTECT PLANTS... PETS AND THOSE SENSITIVE TO THE COLD IF A FREEZE WARNING IS ISSUED. && $$ FLZ023-030-122200- /O.EXT.KJAX.FZ.A.0008.110213T0600Z-110213T1400Z/ BAKER-UNION- INCLUDING THE CITIES OF...MACCLENNY...LAKE BUTLER 143 AM EST SAT FEB 12 2011 ...FREEZE WATCH NOW IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... THE FREEZE WATCH IS NOW IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING. SUB-FREEZING TEMPERATURES ARE EXPECTED FOR 5 TO 7 HOURS TONIGHT WITH MINIMUM VALUES IN THE UPPER 20S. AREAS OF FROST ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE FOR AT LEAST 2 HOURS. PRECAUTIONS MAY BE REQUIRED TO PROTECT PLANTS... PETS AND THOSE SENSITIVE TO THE COLD IF A FREEZE WARNING IS ISSUED. && $$ ENYEDI
863 WWUS72 KJAX 121306 AAA NPWJAX URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 806 AM EST SAT FEB 12 2011 FLZ020>022-035-130015- /O.EXP.KJAX.FZ.W.0009.000000T0000Z-110212T1300Z/ /O.CON.KJAX.FZ.A.0008.110213T0600Z-110213T1400Z/ HAMILTON-SUWANNEE-COLUMBIA-GILCHRIST- INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY...TRENTON 806 AM EST SAT FEB 12 2011 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... ...FREEZE WARNING FOR THIS MORNING HAS EXPIRED... THE FREEZE WARNING FOR THIS MORNING IS NO LONGER IN EFFECT. A FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING. SUB-FREEZING TEMPERATURES ARE EXPECTED EARLY THIS MORNING FOR AROUND 2 TO 4 HOURS. AREAS OF FROST ARE EXPECTED. SUB-FREEZING TEMPERATURES ARE EXPECTED FOR 6 TO 8 HOURS TONIGHT WITH MINIMUM VALUES IN THE MID TO UPPER 20S. AREAS OF FROST ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE FOR AT LEAST 2 HOURS. PRECAUTIONS MAY BE REQUIRED TO PROTECT PLANTS... PETS AND THOSE SENSITIVE TO THE COLD IF A FREEZE WARNING IS ISSUED. && $$ FLZ023-030-031-036-040-130015- /O.CON.KJAX.FZ.A.0008.110213T0600Z-110213T1400Z/ BAKER-UNION-BRADFORD-ALACHUA-MARION- INCLUDING THE CITIES OF...MACCLENNY...LAKE BUTLER...STARKE... GAINESVILLE...OCALA 806 AM EST SAT FEB 12 2011 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... A FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING. SUB-FREEZING TEMPERATURES ARE EXPECTED FOR 5 TO 7 HOURS TONIGHT WITH MINIMUM VALUES IN THE UPPER 20S. AREAS OF FROST ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE FOR AT LEAST 2 HOURS. PRECAUTIONS MAY BE REQUIRED TO PROTECT PLANTS... PETS AND THOSE SENSITIVE TO THE COLD IF A FREEZE WARNING IS ISSUED. && $$ FLZ024-025-032-037-130015- /O.CON.KJAX.FZ.A.0008.110213T0800Z-110213T1400Z/ NASSAU-DUVAL-CLAY-PUTNAM- INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE... GREEN COVE SPRINGS...PALATKA 806 AM EST SAT FEB 12 2011 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... A FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING. SUB-FREEZING TEMPERATURES ARE EXPECTED FOR 4 TO 6 HOURS TONIGHT WITH MINIMUMS AROUND 30 DEGREES INLAND AND WEST OF THE SAINT JOHNS RIVER. AREAS OF FROST ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE FOR AT LEAST 2 HOURS. PRECAUTIONS MAY BE REQUIRED TO PROTECT PLANTS... PETS AND THOSE SENSITIVE TO THE COLD IF A FREEZE WARNING IS ISSUED. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this freeze warning went out at Feb 11, 9:00 AM EST, 4 hours 9 minutes earlier.
Area forecast discussion, Feb 11, 9:00 AM EST, 4 hours 9 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
900 AM EST FRI FEB 11 2011
...BELOW NORMAL TEMPS TODAY...
...WARMER AND DRY NEXT WEEK...
.UPDATE...MSAS ANALYSIS SHOWS A FAIRLY TIGHT LOOKING LOW PRES
SYSTEM NEAR 1015 MB ABOUT 160 MILES EAST OF JACKSONVILLE. LOW
LEVEL FLOW OUT OF THE NNW CONTINUES WITH A BLANKET OF LOW CLOUDS
CONTINUING OVER MOST OF THE FORECAST AREA. PATCHY DRIZZLE MAY HAVE
PASSED OFFSHORE WITH RADAR LOOPS RELATIVELY CLEAR OVERLAND. UPPER
LEVELS FEATURES A BROAD TROUGH OVER THE ERN U.S. WITH THE TROUGH
EXPECTED TO PUSH EWD TODAY ALLOWING SFC LOW TO PULL AWAY FROM THE
FORECAST AREA THROUGH SAT. WHILE LLVL FLOW REMAINS NLY...MID LEVEL
FLOW FROM THE SW AND THE COOL AIRMASS IN PLACE WILL KEEP THE LOW
CLOUDS FROM DISSIPATING QUICKLY. ISENTROPIC LIFTING IS ALL BUT
DISSIPATED AND DOWNGLIDE WILL DOMINATE IN THE AFTN WITH SKIES FCST
TO BECOME PARTLY CLOUDY. FCST TEMPS LOOK ON TRACK WITH MID 50S TO
NEAR 60 AND HAVE ONLY SHAVED OFF ABOUT A DEG FROM THE HIGHS.
&&
.AVIATION...MVFR CIGS EXPECTED TO PREVAIL THROUGHOUT THE EARLY
AFTN WITH SKIES TO BECOME SCT BY MID TO LATE AFTN. SREF OUTPUT
SHOWS SOME CIGS POSSIBLE NEAR THE COAST AT 21Z BUT WITH DOWNGLIDE
AND LLVL NW FLOW THESE CIGS MAY BE MOVING OUT RELATIVELY QUICKLY.
&&
.MARINE...SEAS REPORT AT 41012 IS 6.2 FT ATTM WITH OTHER BUOYS AT
SOLID 5 FT. GIVEN THE NNW WIND AT 41012 AT 19G23KT (WHICH IS ABOVE
GUIDANCE SPEEDS) AND CURRENT INTERACTIONS WILL ISSUE SHORT FUSE
SCA FOR OFFSHORE WATERS INTO THIS EVENING. IN ADDITION...BLEND OF
SWAN AND WNA GUIDANCE SHOWS 6-7 FT DOMINATING ABOUT 40-60 NM
OFFSHORE TODAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 55 30 60 31 / 0 0 0 0
SSI 53 37 58 37 / 10 0 0 0
JAX 57 35 61 33 / 10 0 0 0
SGJ 56 39 60 38 / 10 0 0 0
GNV 60 34 62 32 / 10 0 0 0
OCF 61 35 62 33 / 10 0 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM 10 AM TO 7 PM EST SATURDAY FOR ALACHUA-
BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-
HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
FREEZE WATCH FROM LATE TONIGHT THROUGH SATURDAY MORNING FOR
HAMILTON-SUWANNEE.
GA...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 10 PM EST THIS EVENING FOR
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST
AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
&&
SHASHY/KEEGANHazardous weather outlook, Feb 11, 2:16 AM EST, 10 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 216 AM EST FRI FEB 11 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-120815- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 216 AM EST FRI FEB 11 2011 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...FREEZE WATCH FOR HAMILTON AND SUWANNEE COUNTIES TONIGHT... ...MODERATE RISK OF RIP CURRENTS TODAY... HIGH PRESSURE OVER THE GULF COAST REGION WILL FOCUS A DRY AND COLD AIRMASS OVER THE LOCAL AREA TONIGHT. FREEZING TEMPERATURES ARE EXPECTED ACROSS MUCH OF SOUTHEAST GEORGIA AND THE SUWANNEE RIVER VALLEY OF NORTH FLORIDA. A FREEZE WATCH HAS BEEN ISSUED FOR HAMILTON AND SUWANNEE COUNTIES IN NORTH FLORIDA DUE TO DURATIONS OF SUB-FREEZING TEMPERATURES OVER 2 HOURS. PATCHY FROST WILL BE POSSIBLE IN SHELTERED AREAS. WIND CHILLS SATURDAY MORNING WILL BE IN THE MID TO UPPER 20S INLAND. A MODERATE RISK OF RIP CURRENTS IS EXPECTED TODAY. REFER TO THE SURF ZONE FORECAST FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY... A LIGHT FREEZE AND PATCHY FROST ARE EXPECTED AGAIN SATURDAY NIGHT ACROSS SOUTHEAST GEORGIA AND INLAND AREAS OF NORTHEAST FLORIDA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. ENYEDI
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 11, 1:38 AM EST | Freeze Watch | JAX | Suwannee | 12 hr |
| Feb 11, 2:17 AM EST | Red Flag Warning | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 41 hr |
| Feb 11, 9:04 AM EST | Small Craft Advisory | JAX | 30 hr | |
| Feb 11, 1:09 PM EST | Freeze Watch | JAX | Baker, Bradford, Gilchrist, Nassau, Suwannee, Union | 25 hr |
| Feb 11, 2:27 PM EST | Fire Weather Watch | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 25 hr |
Nearby
Freeze Warnings in Florida, 2011Every freeze warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.